i take 100mg of methodone a day and i have hot and cold sweats, dozing off, and craving sweets all day long UNTIL NOW my dr told me to go buy a vitiamn call vitadone, it helps with all the above symptoms so i thought about it for a while and was wondering do i really want to waste my money, well i finally gave in and damn i wish i had listend to my dr awhile back it works great, its wonderful and i reccomend it 1 million and 1 GO GET IT IT IS WONDERFUL, i take 3 a day and i feel great.. GO GET IT U WILL LOVE IT.. GOOD LUCK.
Wow. Yes. I was on methadone and dreaded getting a shower, because i would get soooo hot afterwards, it almost hurt. Im not a sweater really, but on Methadone, i used to sweat so bad.
I have been a tiny person my whole life, and i gained so much weight, i got up to 200 pounds almost. The intense nocturnal cravings for crunchy, sweet foods were irresistable. Even though during the day i would consciously think im not going to eat a whole box of cereal (dry, without milk) tonight , i would cave in every time. I gained almost 87 pounds. As soon as i stopped taking methadone, the weight started to fall off, without any effort, thank goodness.
I am glad that you have found a solution that helps. Good for you. I can totally relate to what you are saying. Best wishes.
WOW!! I've NEVER heard of Vitadone!! Thats awesome u found something 2 fight all of Methadone's nagging side effects!! It IS a great med- both 4 pain AND opiate withdrawls, but finding a 'therapeutic dose' (where ur taking enough so ur not suffering- but not so much that ur nodding off, sweating etc. either) is VERY difficult. My props 2 ANYONE who can kick heroin, oxys, percs etc. and FUNCTION NORMALLY- on Methadone or whatever!! Addiction SUCKS!!
- Diskets Information for Consumers
- Diskets Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diskets (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 2 answers
Posted 22 Jan 2011 • 1 answer
Posted 22 Mar 2011 • 11 answers
Posted 6 Jun 2011 • 2 answers
Posted 24 Jun 2011 • 8 answers